# SDR SWAA990346

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323468
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FWD ENTRY DOOR SLIDE WOULD NOT REMAIN SECURED.  REPLACED PER BOEING M/M.
